Clomid: Day 4

Hello! Clomid Day 4!

Today was much rougher. I thought I was going to get through this whole Clomid experience without any side-effects. Buuuuuuut, thats. not. happening. Today I definitely had hot flashes. I don’t think I have ever truly experienced hot flashes before. Damn! Not the most comfortable.

My headaches were a little worse today as well. I just didn’t feel great. I am trying to push the fluids as much as possible. Tomorrow is the last day of taking Clomid! YAY!

Talk to you tomorrow!

Love,

Abby

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s